Робочий аркуш «Пріоритезація та делегування» з відповідями
Безкоштовний робочий аркуш для друку «Пріоритезація та делегування»: 8 задач від легких до рівня іспиту, з ключем відповідей. Роздрукуйте його або збережіть як PDF.
Для викладачів: можна безкоштовно друкувати, копіювати й використовувати на заняттях. Кожен новий аркуш має нові значення і власні відповіді. Будемо вдячні за посилання на ExamProblems на сторінці вашого курсу.
Ім’я: ____________________ Дата: ____________
1.Легка
In SBAR communication, what does the letter R stand for?
AReassessment
BResponse
CRecommendation
DResult
2.Легка
Яке загальне правило пріоритетів правильне?
AПсихологічна проблема завжди має перевагу над фізичною
BПроблема, яку легко виправити, завжди йде першою
CЛокальна проблема зазвичай має перевагу над системною
DСистемна проблема зазвичай має перевагу над локальною
3.Легка
Does asking a patient directly about suicidal thoughts increase their risk?
AOnly when the question is asked in writing
BOnly if the patient is over 65 years old
CNo; asking directly is safe and helps assess the risk
DYes; asking about it may give the patient the idea
4.Середня
Five days after starting heparin, a patient’s platelet count has fallen by more than half. What should the nurse suspect?
AAn expected effect that needs no action
BIron deficiency anemia
CVitamin K deficiency
DHeparin-induced thrombocytopenia
5.Середня
A patient receiving an aminoglycoside antibiotic, such as gentamicin, reports ringing in the ears. What should the nurse do?
AAdvise the patient to use ear drops
BHold the next dose and report it promptly
CGive the next dose early to finish the course
DReassure the patient that it is a normal effect
6.Середня
An older patient becomes confused over a few hours, with attention that comes and goes. What does this suggest?
ANormal aging that needs no action
BDelirium, which needs the cause found quickly
CA personality change that is permanent and expected
DLong-standing dementia that is expected
7.Складна
A patient with diabetic ketoacidosis is about to start an IV insulin infusion. The serum potassium is 3,0 mEq/L. What should the nurse do?
AIgnore the result, since potassium is always high in this condition and will correct itself
BReport the result before starting, because insulin will push potassium even lower
CGive the insulin as a fast bolus to bring the potassium up
DStart the insulin at once, because the glucose is the bigger problem
8.Складна
A nurse teaches a patient to inject enoxaparin at home. Which statement shows a need for further teaching?
A“I will inject into the fat of my abdomen, away from the navel.”
B“I will rub the area after the injection to help it absorb.”
C“I will tell my doctor if I notice unusual bruising or bleeding.”
D“I will change the injection site each time.”
Ключ відповідей
1. C · Recommendation
2. D · Системна проблема зазвичай має перевагу над локальною
3. C · No; asking directly is safe and helps assess the risk
4. D · Heparin-induced thrombocytopenia
5. B · Hold the next dose and report it promptly
6. B · Delirium, which needs the cause found quickly
7. B · Report the result before starting, because insulin will push potassium even lower
8. B · “I will rub the area after the injection to help it absorb.”
Повні покрокові розв’язки: тренуйте цю тему на examproblems.com.